# SDR 97ZZZX2498

- Difficulty date: May 8, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N290SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 20764
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Condition: Corroded
- Location: Bs 560 Rbl 18
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT CORROSION UNDER TRANSITION PANEL AT FS 650 RBL 18.  REPAIRED IAW BAC 727 SRM'S 51-10-6, 51-20-1, 51-10-2, AND 51-30-2.
